Circle actions on 4-manifolds I.
Manuscripta mathematica, Tome 87 (1995) no. 4, pp. 51-70
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1995__87_4_156074,
author = {Wolfgang Huck},
title = {Circle actions on 4-manifolds {I.}},
journal = {Manuscripta mathematica},
pages = {51--70},
year = {1995},
volume = {87},
number = {4},
zbl = {0839.57024},
url = {http://geodesic.mathdoc.fr/item/MM2_1995__87_4_156074/}
}
Wolfgang Huck. Circle actions on 4-manifolds I.. Manuscripta mathematica, Tome 87 (1995) no. 4, pp. 51-70. http://geodesic.mathdoc.fr/item/MM2_1995__87_4_156074/